Change search
ReferencesLink to record
Permanent link

Direct link
Conservation laws and invariant solutions of the non-linear governing equations associated with a thermodynamic model of a rotating detonation engines with Korobeinikov's chemical source term
GE Global Res, Niskayuna, NY 12309 USA..
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
Ufa State Aviat Tech Univ, Lab Grp Anal Math Models Nat & Engn Sci, Ufa 450000, Russia..
2016 (English)In: International Journal of Non-Linear Mechanics, ISSN 0020-7462, E-ISSN 1878-5638, Vol. 78, 29-34 p.Article in journal (Refereed) PublishedText
Abstract [en]

The non-linear governing gas dynamics equations that are used as a descriptor of a rotating detonation engine are investigated from the group theoretical standpoint. The equations incorporate approximation of Korobeinikov's chemical reaction model that are used to describe the two-dimensional detonation field on a surface of a two-dimensional cylindrical chamber without thickness. The transformations that leave the equations invariant are found. On the basis of these transformations, the conservation equations were constructed and the invariant solutions were obtained for specific form of the equation of state, for which the equations are non-linearly self-adjoint. The invariant solutions are given in terms of the functions that satisfy non-linear ordinary differential equations. The above reduction simplifies the analysis of the original non-linear system of partial differential equations on a surface of rotating cylinder. (C) 2015 Elsevier Ltd. All rights reserved.

Place, publisher, year, edition, pages
2016. Vol. 78, 29-34 p.
Keyword [en]
Rotating detonation engine, Invariant solutions, Conservation laws
National Category
Other Mathematics
URN: urn:nbn:se:bth-11535DOI: 10.1016/j.ijnonlinmec.2015.09.015ISI: 000366792700004OAI: diva2:899794
Available from: 2016-02-02 Created: 2016-02-02 Last updated: 2016-02-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ibragimov, Nail
By organisation
Department of Mathematics and Natural Sciences
In the same journal
International Journal of Non-Linear Mechanics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 42 hits
ReferencesLink to record
Permanent link

Direct link